The Bad Side of HCG Drops? HCg Drops Side Effects?

by Karen

Taking HCG as a weight loss solution is a huge hit among dieters nowadays. The hormone is known for its effect in food intake as it reduces the hunger pains, sensation, and appetite. The different formulations of HCG come in drops, supplements, and injection forms. The best method, however, is the HCG drops as it is safe, effective, and inexpensive without the risk of feeling the pain.

HCG diet is not complete without following the calorie restriction. Besides using HCG drops, you have to observe the strict meal plan which is a calorie limit of 500 per day. The overall effect of the hormone to the body will not be desirable if it is not taken with the prescribed diet plan.

On the contrary, HCG drops also have negative effects to the body. Although the symptoms are not entirely serious or severe, but you also need to keep watch to prevent it from getting worse. You should not feel alarmed since the side effects are mild and are not as bad as those found in people who took the hormone through injections. In injections, there is pain and sometimes infection from the injection site.

In oral drops, the side effects completely void. You can feel some head-aches and dizziness but that is from the low calorie diet and from detoxing, which is a good sign and only lasts a day or two, if at all.

The only dangerous but very rare side effect of the injection method is the ovarian hyper stimulation syndrome. This condition shows symptoms of abdominal pain, swelling of the hands and feet, stomach pain, difficulty of breathing, weight gain, nausea, vomiting, and diarrhea. Once you notice these symptoms, you have to immediately consult a doctor.

Do not be overwhelmed by the side effects as they are avoided by the good effect of HCG drops. What you have to remember is to purchase it from a reputable company who sells such HCG product for weight loss.

HCG drops are another safe alternative to weight loss besides exercise and a healthy diet. If you use this method, you do not even need to do daily exercises. Just follow the prescribe diet, take the hormone and be stress-free about the side effects.

{ 2 comments… read them below or add one }

r

I have a hard time trying to stick to my diet. My will power is weak. I’ve been takng the drops off and on since march. well i mean i took it for 6 days when i started then had to stop cause or friend passed and had to go out of town, and well…could do any prep cooking of my meals. then i started back on it again and stuck to it for two three weeks then i caught the flu, so again i stopped and now i back on it again. frtustred cause my weight has gotten bigger? what do i do?

Reply

Karen

It happens. Seems you just went through some hard times. That’s perfectly OK. Just get back in there and prepare ahead of time and tell yourself you’re doing this until a certain time. You can do it. Recommit yourself and get some moral support from others, even if it’s just online. Find people who are doing the same diet as you are.

Reply

Leave a Comment

Previous post:

Next post: